Jayken, it sounds like it's an irritation caused by action, so I imagine this will not change unless you do something differently. Trying to limit the effects of masturbation by changing your technique is a faulty premise. You cannot control with any fine degree, how the skin moves on your penis during masturbation, and certainly not during penetrative sex where you can't even see what's going on. I don't know that it will get worse, but repeated injury of the same area is never a good thing.View Thread
The urologist says anywhere from 3 weeks to 3 months is typical, but that there's no way to guess how it will go. Sometimes it clears quickly, sometimes it takes even longer.
A blood clot is usually a very dangerous thing. The LAST thing you want to do is break it loose suddenly so it can circulate and lead to a circulatory trauma and possibly death. Thrombosis is a little different, but still can be very dangerous. You may have heard of people dying from deep vein thrombosis developed during a long airplane ride.
Take it extremely seriously. Not everything needs to be massaged out. You're not supposed to pull the knife out of a stab wound, and you should not massage thrombosis. Some things are much safer when you don't try to intervene.View Thread
Jayken, Thanks for the update. The sensitivity of the skin connecting your foreskin to your shaft may lead to irritation when the friction of masturbation of sex pulls it further back. Because your penis is not conditioned to this stress on the skin, it may be overreacting compared to how it would respond had you been circumcised.
This is a structural issue to discuss with your urologist. He may also be able to offer a stretching cream that may let this area have some more elasticity and cause less irritation.
It's important that you be able to use a condom whenever needed, without causing yourself an injury.View Thread
Benh, varicose veins don't usually just go away by themselves. I agree that a complaint is necessary for lack of care. If you have the option to travel to another city, you might seek a specialist you contact by phone to discuss your issue(s) before visiting.View Thread
I would not stop using the cream until you have fully healed. Stopping now is denying any continuation of the benefits it was providing. Why would you do that? If the cream is irritating you, you shouldn't be using it. If it's not, you should continue to use it until the end. You don't stop taking antibiotics just because your symptoms improve. Likewise, you don't stop the anti-inflammatory treatment just because you see some improvement.
I can't predict how your penis will heal. Things are likely to shift around for a while. And your healing process is not going to be exactly the same as anyone else's. You have to understand that there are a lot of dynamics going on that are interdependent and I can't explain in sufficient detail all of the factors that contribute to your penis, lymph, and circulatory physiology in 4000 characters here.
Temporary red spots can be any of a dozen things. I'd focus on the most prominent issue right now and worry about spots only if they continue after the healing process has concluded.View Thread